# SDR AALA20091103TUL08

- Difficulty date: November 3, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 57,172 hours, 19,662 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 2 SLAT HAS CORROSION ON INBOARD TRAINING EDGE LOWER SURFACE 2 INCHES FROM AFT EDGE.  INSTALLED 350 DEGREE HOT BOND REPAIR PER SRM 51-70-10-2R 4.
